ANTIDEPRESSANTS!!! OREGON NATIONAL GUARD HAS FOUR SUICIDES ALREADY THIS YEAR

Bradley Hammer

Brady Hammer Died of PTSD Medication-induced Suicide

Brady Hammer is one of four Oregon National Guard members to die this year from suicide. These suicides have not been counted in the military’s report of 22 military personal dying of suicide daily. So be aware that the actual number of suicides of our troops is higher than what you are being told.

According to his sister, Brady was told he needed to start on antidepressants before going to Iraq and was given a very large bottle with instructions of what to take and when. Yet these are drugs that are supposed to be closely monitored in use for suicidal tendencies and changes in behavior. Who is doing that? If they are given the drugs prior to deployment and sent off to war who is watching for those reactions? And of course the biggest question of all is WHY do they NEED an antidepressant to go to Iraq?

If you recall I mentioned once before how shocked I was to hear that my good friend’s son from Kansas had come to his father, a Social Worker, confused about whether he should take an antidepressant because they told him he needed one in order to go to Iraq as well. Of course his father, retired military, told his son that he should not take the drugs because he would be carrying a gun and if there was ever a time he needed to have a clear head and free of mind altering substances this would be the time.

But to demonstrate for you just how hard they must have pressured this young man to even cause him to ask his father the question you need to know that I did the Geraldo Show with one of his good friends and his family in 1997. We did the show to discuss his family’s own personal tragedy due to antidepressants. The boy’s father described as one of the nicest guys in town, after only days on Zoloft, stabbed his wife, his daughter and this boy, before he died by shooting himself. To think what pressure they must have put on this young man, with him knowing full well the most horrific adverse effects of these drugs firsthand after his friend’s experience, that he would even think to approach his father with this question to me is mind boggling!

From the article below we read, “Brady Hammer, an Oregon National Guard soldier who died in Texas on July 28 from what El Paso police say was a self-inflicted gunshot wound, was a “happy-go-lucky person,” according to his sister.

“But the 24-year-old’s moods were affected by a confusing cocktail of medications prescribed by his doctors at the Warrior Transition Unit at Fort Bliss, where he had been treated for post-traumatic stress disorder, said his sister, Lacee Valentine of Grants Pass and his mother, Marie Hammer of Klamath Falls.”

The article goes on to point out that the Department of Veterans Affairs has designated this month as Suicide Prevention Month then states, “The spike in self-inflicted Oregon Guard deaths reflects a national trend. Rates of military suicides have been rising even as the armed services are working harder to prevent them.”

But what are they doing to prevent them? They are prescribing MORE drugs to MORE troops thus producing MORE suicides! WHY?!! Why are these drugs being prescribed so widely to our troops?!!! When we know there is a Black Box Warning for increased suicidal ideation in those under 25, an increase of almost double the rate, why would they do this? And additionally we have the FDA warning on abrupt changes in dose of these drugs stating that any abrupt change – which would include forgetting to take a pill, switching from one medication to another, starting or stopping the use – can cause suicide, hostility or psychosis. Why would we want our troops being put in such a vulnerable position by these drugs and taking chances for such terrible results? Clearly something must be done to stop this because at this point it is bordering on genocide!

Original article: http://www.oregonlive.com/pacific-northwest-news/index.ssf/2013/09/oregon_sees_its_own_surge_in_m.html#incart_m-rpt-2#incart_hbx#incart_best-of

WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the CD on safe and effective withdrawal helps here: http://store.drugawareness.org/

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

 

1,147 total views, no views today

I survived Zoloft, but I lost a good friend.

“I will do anything I can do to get these drugs off of the market.”

 

Hi, my name is Laura. In January of 1996 I went totally manic on Zoloft after taking it for three weeks, (25 mg.). I thought I was supposed to feel this good after being depressed, I thought this was the way I was supposed to feel, gooooood, toooo good for awhile. The more days that went by the more manic I became due to the fact that I could not sleep! It caused insomnia so bad, who wouldn’t go manic. Well, I went to see a lawyer about suing as I had lost a lot of money and felt that the company should have compensated me some how. The lawyer advised me that ” . . . it wasn’t a class action suit, so forget about it . . .” and I did, believe me. July 15th 1998 not even 3 weeks from this post, it all came back to me.

My best friend’s husband Daryl, who was a very nice guy and the best father I ever met, found out something that upset him very much and he went to the Doctor, the same Doctor that I went to, and that Doctor gave him 25 mg. of ZOLOFT. It wasn’t a week and Daryl started getting weird. By the 2nd week he was beating his wife. I don’t know how my friend ever survived those 3 1/2 weeks but she did.

3 1/2 weeks after Daryl started taking the 25 mg of Zoloft, he beat his wife bad and almost got the 3 kids, but they got away from him and fled for their lives. To make a sad story short, Daryl was found 3 days later in his truck in his own garage in 103-degree heat. He had been there dead for 3 days!

I cannot tell you how upset I am, and how I remember the mania from my own experience and can relate to what Daryl must have been going through. I just can’t believe it is true, it is so unreal, so unlike him. I just found the bottle a few days ago and took it to the Dr. and determined that he had been taking them right up to the night that he died. I remember how Zoloft amplified EVERYTHING. And the paranoia and the grinding of teeth. The insomnia was the very worst as it brought on the agitation.

I am posting this not for only myself but for Daryl too. I miss him deeply, we were all good friends, I cry a lot, and I go over to that garage and just cry because I know, I know what he went through. And if only someone would have told me he was on Zoloft I could have saved his life!

Not even his wife knew!

Please pray for her, she has 3 children and she is now with her parent’s way across town, so I feel as I have lost the entire family.

I will do anything I can do to get these drugs off of the market. It is like a cocaine; amphetamine, LSD high and you can’t get off. I just thank God everyday that I am alive and that my family is alive.

Laura

P.S. NOTE: I just want to state that I am back with the same Doctor who prescribed Zoloft because I do not think he is aware of the dangers, and how the statistics of going manic are a lot higher than he is aware of. I do not blame him in anyway, as I do not believe he knows how many people have gone manic on this drug. Also I believe in him as he in return believes in me. I believe now that he knows that the only thing that can make me go manic, is drugs. It can be cold medication, pain pills, steroids, decongestants, and even herb diet pills. I also know that he truly cares about his patients and also is a very qualified Doctor and that if I ever got sick, he is the only Doctor that I would want to be my MD General Practitioner. I highly recommend him to my friends and whoever asks me for a new Doctor, and I send people to him all the time.

Laura_Angel@msn.com

 

Years 2000 and Prior

This is Survivor Story number 56.
Total number of stories in current database is 96

476 total views, 0 views today